# SDR HEEA0014640

- Difficulty date: June 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N401PH
- Make and model: Bolkms BK117A3
- Aircraft serial: 7050
- Engine: Lyc LTS101650B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Part number: 1742500
- Condition: Failed
- Location: Engine Oil
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE OIL FILTER'S BYPASS BUTTON POPS AFTER ENGINE OPERATION.
